MathSciNet Relay Station
MathSciNet bibliographic data
MR1007836 (90g:92001) 92-01 (00A69 00A71 92A08 92A15)
Murray, J. D. Mathematical biology. Biomathematics, 19. Springer-Verlag, Berlin, 1989. xiv+767 pp. ISBN: 3-540-19460-6
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement